Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 90, Number 2

All articles in this issue are freely accessible.

Dissipative operators and hyperbolic systems of partial differential equations
R. S. Phillips.
Trans. Amer. Math. Soc. 90 (1959), 193-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104919
Sufficient conditions that a Peano-interior function have an extension with constant boundary values
William C. Fox.
Trans. Amer. Math. Soc. 90 (1959), 255-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107703
On spaces having the homotopy type of $CW$-complex
John Milnor.
Trans. Amer. Math. Soc. 90 (1959), 272-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100267
A classification of immersions of the two-sphere
Stephen Smale.
Trans. Amer. Math. Soc. 90 (1959), 281-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104227
On conjugate spaces of Nakano spaces
Sadayuki Yamamuro.
Trans. Amer. Math. Soc. 90 (1959), 291-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132378
Derivative manifolds and Taylor series in the mean
D. S. Greenstein.
Trans. Amer. Math. Soc. 90 (1959), 312-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104103
Nondegenerate surfaces of finite topological type
W. H. Fleming.
Trans. Amer. Math. Soc. 90 (1959), 323-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103962
Primary intersections for two sided ideals of a Noetherian matrix ring.
Edmund H. Feller.
Trans. Amer. Math. Soc. 90 (1959), 336-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104709
Représentation asymptotique des fonctions de Mathieu et des fonctions sphéroidales. II
Robert Sips.
Trans. Amer. Math. Soc. 90 (1959), 340-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103995